Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the global Łojasiewicz inequality for polynomial functions

Tom 122 / 2019

Huy Vui Ha, Van Doat Dang Annales Polonici Mathematici 122 (2019), 21-47 MSC: 14P05, 14P15, 14H50. DOI: 10.4064/ap171126-21-9 Opublikowany online: 15 February 2019

Streszczenie

Let $f\colon \mathbb{R}^n\rightarrow \mathbb{R}$ be a polynomial in $n$ variables. We study the following global Łojasiewicz inequality for $f$: \[ |f(x)|\geq c\min \{{\rm dist}(x,f^{-1}(0))^\alpha, {\rm dist}(x,f^{-1}(0))^\beta\} \] for all $x\in\mathbb{R}^n,$ where $c, \alpha, \beta$ are positive constants. Let $f$ be written in the form $$ f(x_1,\ldots,x_n)=a_0x_n^{d}+a_1(x’)x_n^{d-1}+ \cdots +a_d(x’), $$ where $d$ is the degree of $f$ and $x’=(x_1,\ldots, x_{n-1}).$ We prove that the global Łojasiewicz inequality for $f$ holds for all $x\in\mathbb{R}^n$ if and only if it holds for all $x\in V_1:= \{x\in\mathbb{R}^n : \partial f/\partial x_n=0 \}.$ For $n=2$, this gives a simple method for checking the existence of the global Łojasiewicz inequality. We will consider the following problems for $n=2$: (a) computation of global Łojasiewicz exponents; (b) studying the global Łojasiewicz inequality for polynomials which are non-degenerate at infinity; (c) computation of the exponent involved in the Hörmander version of the global Łojasiewicz inequality.

Autorzy

  • Huy Vui HaThang Long Institute of Mathematics
    and Applied Sciences
    Nghiem Xuan Yem Road, Hoang Mai District
    Ha Noi, Vietnam
    e-mail
  • Van Doat DangThang Long High School for the Gifted
    No 10, Tran Phu Road
    Da Lat City, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek